# SDR DHL2001705515

- Difficulty date: April 30, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK WEB CRACKED AT NLG WW RT SIDE AT STA 257 W/L 180 IN BETWEEN PANELS 3123 AND3125 AT 3 EA LOCATION. INSTALLED FILLER & DOUBLER REPAIR AT NLG WW RT SIDE AT STA 257 W/L 180 AS PER B727 S/B 53-00-65.
